# SDR DHL2007785040

- Difficulty date: October 30, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT BS 1183 LOWER HORIZONTAL "I" BEAM INBOARD SIDE JUST AFT OF OUT FLOW VALVE, STRINGER 26R.  REMOVED CORROSION IAW B-727 SRM 51-10-6, CORROSION FOUND OUT OF LIMITS IAW B-727 SRM 53-10-1 FIGURE 1, REMOVED BEAM IAW B-727 SRM 51-30-2, FABRICATED NEW BEAM IAW B-727 SRM 51-30-5 AND 53-10-2 FIGURE 5.  TREATED AND PRIMED NEW BEAM IAW B-727 SRM 51-10-2.  INSTALLED NEW BEAM AT BS 1183 LOWER HORIZONTAL STRINGER 26R IAW B-727 SRM 51-30-2.
